RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1966, Volume 11, Issue 1, Pages 56–67 (Mi tvp567)  

Limit theorems for random walks. II

A. V. Skorokhod, N. P. Slobodenyuk

Kiev

Abstract: This paper is a continuation of the one published in v. X, 4, 1965.

Full text: PDF file (576 kB)

English version:
Theory of Probability and its Applications, 1966, 11:1, 46–57

Bibliographic databases:

Received: 22.03.1965

Citation: A. V. Skorokhod, N. P. Slobodenyuk, “Limit theorems for random walks. II”, Teor. Veroyatnost. i Primenen., 11:1 (1966), 56–67; Theory Probab. Appl., 11:1 (1966), 46–57

Citation in format AMSBIB
\Bibitem{SkoSlo66}
\by A.~V.~Skorokhod, N.~P.~Slobodenyuk
\paper Limit theorems for random walks.~II
\jour Teor. Veroyatnost. i Primenen.
\yr 1966
\vol 11
\issue 1
\pages 56--67
\mathnet{http://mi.mathnet.ru/tvp567}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196794}
\zmath{https://zbmath.org/?q=an:0202.47403}
\transl
\jour Theory Probab. Appl.
\yr 1966
\vol 11
\issue 1
\pages 46--57
\crossref{https://doi.org/10.1137/1111002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp567
  • http://mi.mathnet.ru/eng/tvp/v11/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:323
    Full text:156
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020